# SDR N6WA2016021602

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 11,491 hours, 9,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH FOUND IN MID LT SIDE OF FUSELAGE AT FS 421 & STRINGER 24 LT IAW REO 690-53-21-823.  REPAIRED DENT & SCRATCH ON MID LT SIDE OF FUSELAGE AT FS 421 & STRINGER 24 LT IAW REO 690-53-21-823.
